# SDR C2XA01IA207

- Difficulty date: April 7, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 7,097 hours, 5,238 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Pin
- Part number: 14524987403
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND ELEVATOR HINGE PIN WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED HINGE PIN IN ACCORDANCE WITH EMB-145 M/M 55-10-00-400-801-A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
